Alert archive / Ohio / River Flood Watches in 2011

River Flood Watch 49, NWS Northern Indiana

November 27, 2011Williams County, Ohio

NWS Northern Indiana issued this river flood watch at Nov 27, 2011, 10:00 PM EST for Williams County, Ohio. It took effect at Nov 29, 2011, 8:12 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 27, 2011, 10:00 PM EST (03:00 UTC)
In effect from
Nov 29, 2011, 8:12 AM EST
Expired
Nov 28, 2011, 11:19 PM EST
In force
Issued by
NWS Northern Indiana
Flood severity
None

County Williams County, OH

The radar

The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WGUS63 KIWX 280300
FFAIWX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1000 PM EST SUN NOV 27 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WATCH FOR THE FOLLOWING RIVERS SAINT JOSEPH RIVER OHIO IN 
OHIO...

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
  
.RECENT HEAVY RAINFALL COUPLED WITH PREDICTED RAINFALL WILL CAUSE AREA
RIVERS TO RISE ABOVE FLOOD STAGE IN THE COMING DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON 
CURRENT FORECASTS. 
YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD 
WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED 
TO TAKE ACTION SHOULD FLOODING DEVELOP.  MORE INFORMATION CAN BE 
FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX 
UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS.


&&

OHZ001-290300-
/O.NEW.KIWX.FL.A.0049.111130T0430Z-000000T0000Z/
/MONO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1000 PM EST SUN NOV 27 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WATCH FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER.
* FROM TUESDAY EVENING UNTIL FURTHER NOTICE.
* AT 7 AM SUNDAY THE STAGE WAS 10.9 FEET AND FALLING.
* FLOODING IS POSSIBLE.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 12.9 FEET THURSDAY MORNING.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$
2 follow-up statements
043 
WGUS63 KIWX 281716
FFAIWX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1216 PM EST MON NOV 28 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
   
.RECENT HEAVY RAINFALL COMBINED WITH HEAVY RAINFALL EXPECTED TONIGHT
INTO TOMORROW WILL LEAD TO FLOODING ALONG THE SAINT JOSEPH RIVER OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON 
CURRENT FORECASTS. 
YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD 
WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED 
TO TAKE ACTION SHOULD FLOODING DEVELOP.  MORE INFORMATION CAN BE 
FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX 
UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS.


&&

OHZ001-291716-
/O.CON.KIWX.FL.A.0049.111129T1640Z-000000T0000Z/
/MONO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1216 PM EST MON NOV 28 2011

THE FLOOD WATCH CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER.
* AT 7 AM MONDAY THE STAGE WAS 10.6 FEET AND STEADY.
* FLOODING IS POSSIBLE.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 15.1 FEET VERY EARLY THURSDAY MORNING.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$
953 
WGUS63 KIWX 290419
FFAIWX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1119 PM EST MON NOV 28 2011

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY

.FLOOD WATCH HAS BEEN UPGRADED TO A FLOOD WARNING DUE TO INCREASED 
CONFIDENCE RIVER WILL RISE ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON 
CURRENT FORECASTS. 
YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD 
WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED 
TO TAKE ACTION SHOULD FLOODING DEVELOP.  MORE INFORMATION CAN BE 
FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX 
UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS.


&&

OHZ001-290449-
/O.CAN.KIWX.FL.A.0049.111129T1312Z-000000T0000Z/
/MONO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1119 PM EST MON NOV 28 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER.
* AT 7 AM MONDAY THE STAGE WAS 10.6 FEET AND STEADY.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 15.2 FEET VERY EARLY THURSDAY MORNING.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood watch went out at Nov 27, 6:46 PM EST, 3 hours 14 minutes earlier.

Area forecast discussion, Nov 27, 6:46 PM EST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
646 PM EST SUN NOV 27 2011

.UPDATE...
CLEANING UP WORDING ON ZONES AND PLACING AT LEAST SLGT CHC/CHC
POPS BACK INTO FAR NW FOR A FEW HOURS THIS EVENING. STILL SOME
LINGERING LIGHT RETURNS MOVING THROUGH ON BACK EDGE OF RAIN SHIELD
AS WELL AS INDICATIONS UPSTREAM OF SOME LAKE EFFECT SHOWERS
WORKING SOUTH. UNTIL FLOW BECOMES NE...THE THREAT FOR AT LEAST
LIGHT PRECIP WILL PERSIST. WILL THROW IN MIX OF PRECIP AS SFC
TEMPS AND MODEL INDICATED THERMAL PROFILES SUGGEST SOME SNOW MAY
OCCUR. NO OTHER CHANGES PLANNED ATTM.

&&

.AVIATION...
PROBLEMATIC TAFS FOR MUCH OF THE PERIOD AS DRIER AIR ATTEMPTS TO
ADVECT INTO KSBN BUT LL MSTR AND PRECIP REMAIN AT KFWA. MAIN
SHIELD OF RAIN HAS SHIFTED AWAY FROM KSBN. HOWEVER...UPSTREAM
RADAR SHOWING LAKE EFFECT BAND IN PLACE ACROSS FAR EASTERN
PORTIONS OF THE LAKE WITH SOUTHERN EXTENT NOW COMING INTO BERRIEN
COUNTY. ALTHOUGH LIGHT...AM CONCERNED THIS COULD IMPACT KSBN IN
THE FORM OF RAIN OR SNOW. AS A RESULT HAVE ADDED TEMPO OF MIXED
PRECIP UNTIL FLOW BECOMES MORE NE AND PUSHES AND BANDS TO THE WEST
OF THE AIRPORT. ONCE FLOW BECOME NE...CIGS SHOULD IMPROVE TO VFR
AND MAY HOLD THROUGH MUCH OF THE REMAINDER OF THE PERIOD BEFORE
MSTR RETURNS TOWARDS THE END.

AT KFWA...PERIODS OF LIGHT RAIN WILL CONTINUE THROUGH MUCH OF THE
NIGHT WITH SOME HINTS AT IMPROVING CONDITIONS AFTER 12Z AS BULK
OF MSTR AND LIFT SINKS BRIEFLY SOUTH OF THE AIRPORT. TOO CLOSE TO
CALL AT THIS POINT SO WILL KEEP CONDITIONS UNCHANGED FOR THE TIME
BEING.

&&

.PREV DISCUSSION... /ISSUED 423 PM EST SUN NOV 27 2011/

SHORT TERM...

TONIGHT THROUGH MONDAY NIGHT

LONGWAVE UPPER TROUGH IS IN THE PROCESS OF FRACTURING AS THE
NORTHERN STREAM VORT LOBE BREAKS OFF TO THE NE PER LIFTING UPPER
JET DYNAMICS. SOUTHERN STREAM UPPER IMPULSE IS IN CLOSING STAGES IN
THE MID LEVELS...WITH THE BULK OF LARGE SCALE ASCENT TRENDING SOUTH
INTO THE OH AND TENNESSEE VALLEYS. LL TROUGH /SFC-H85/ HAS CLEARED
NEARLY ALL OF THE FA...WITH STALLING NOTED AT H7 GIVEN THE
DEVELOPING SEMI-BLOCKED FLOW PATTERN PER THE CLOSING UPPER IMPULSE
OVER THE SOUTHERN CONUS. MEANWHILE...ANOTHER POTENT PAC NW UPPER
TROUGH IS ADVECTING/PROGRESSING INTO THE SW CANADIAN
PROVINCES...WITH THIS TROUGH EXPECTED TO EVENTUALLY PHASE WITH THE
SETTLING SOUTHERN CONUS UPPER TROUGH...WHICH WILL SUPPORT
REINVIGORATED LARGE SCALE ASCENT AND REFLECTED THETA-E ADVECTION
INTO THE FA MONDAY. FORECAST MODELS DO OFFER SOME SUBTLE...BUT
IMPORTANT DIFFERENCE DURING THE PERIOD...WITH PREFERENCE STRONGLY
TOWARD THE NAM/LOCAL WRF/AND ECMWF...WITH AVOIDANCE OF THE GFS GIVEN
PROGRESSIVE TENDENCIES AND EXCESSIVELY DEEP MID LEVEL AND LL
REFLECTED HEIGHT AND SFC PRESSURE FIELDS RESPECTIVELY. MAIN LOBE OF
LL CAA WILL TREND SOUTH INTO THE SOUTHERN STREAM SYSTEM...SUPPORTING
LOWERING MID LEVEL HEIGHTS...WITH A STALLING/RETREATING BAROCLINIC
ZONE IN THE WESTERN APPALACHIANS AND FAR EAST MIDWEST. THIS WILL
EVENTUALLY SUPPORT A DEVELOPING SIG TROWAL FEATURE...WITH STAUNCH
ASSOCIATED ASCENT AND UPGLIDE BY MONDAY NIGHT.

TONIGHT...WAKE SUBSIDENCE ON THE BACKSIDE OF THE ADVANCING NORTHERN
STREAM UPPER IMPULSE WILL SETTLE OVER THE NORTHERN FA...WITH
VEERING LL FLOW PROFILES. THIS WILL INTRODUCE SOME DRYING AND
COOLING TO THE BL...ESP THE NW HALF. NOT EXPECTING ANY CLEARING
GIVEN FRONTAL INVERSION IN PLACE WITH SATURATED CLOUD LAYER /GREAT
LAKES RE-ENFORCED/ FLOW IN PLACE N/NE INTO ONTARIO. SUBSIDENCE ABOVE
THE FRONTAL INVERSION WILL SUPPORT WANING PRECIP THIS EVENING...ESP
NW HALF...WITH A SLOWER DRYING TREND FAR SE PER AGGRAVATED SW FLOW
ALOFT WITH A LINGERING JET RIGHT ENTRANCE REGION IN PLACE.

MONDAY...RENEWED LL PRESSURE FALLS WILL SUPPORT A HEAVY VEERING TO
THE LL PROFILE MONDAY MORNING...WITH NEAR NEUTRAL TEMP ADVECTION
THROUGH THE DAY. FLOW IN THE H9-H7 LAYER WILL VEER/BACK RESPECTIVELY
AS THE UPPER LOW BEGINS TO DEEPEN/PHASE/AND SHIFT SLOWLY
NORTH...SUPPORTING INCREASING UVM IN THIS LAYER INDICATED WELL IN
290-300K MODEL ISENTROPIC CHARTS...WITH ISENTROPIC FLOW INCREASING
TO NEAR 50 KNOTS IN THE NAM/LOCAL WRF. THIS WOULD SUGGEST RAMPANT
THETA-E ADV IN LOW LEVELS WITH INCREASING LARGE SCALE ASCENT NOTED
IN DIV-Q CHARTS...MAINLY IN THE MONDAY NIGHT PERIOD. HAVE RETAINED
POP RAMP UP WITH A SE-NW INCREASE MONDAY...AND A POP INCREASE MONDAY
NIGHT TO CATEGORICAL MOST PLACES. DEVELOPING CLASSIC TROWAL FEATURE
AND ASSOCIATED MID-LOW LEVEL DEFORMATION ZONE EVIDENT IN 295K CHARTS
LATE MON NIGHT TOWARD DAWN TUE...WITH AFOREMENTIONED CROSS ISOBARIC
FLOW NEARING 50 KNOTS MAY SUPPORT SOME THUNDER WITH THE RELEASE OF
CSI. HOWEVER...LOW PROB OF THUNDER DOES NOT WARRANT A MENTION ATTM.
HAVE REMOVED ANY MENTION OF SNOW AS THERMAL PROFILES AND ASSOCIATED
WARM NOSE TEMPS FAR EXCEED MINIMUMS FOR SNOWFALL. STRONG THETA-E ADV
COULD CERTAINLY SUPPORT OVER AN INCH OF RAIN THROUGH MONDAY NIGHT IN
A SW-NE ORIENTATION ACROSS THE FA...WITH CURRENT PROGS SUGGESTING
ALONG A LINE FROM KGUS TO KJYM.

ADJUSTED TEMPS TO INCLUDE A NON-DIURNAL TEMP RISE/FALL GIVEN CAA
TONIGHT...WITH WAA ENSUING LATE MONDAY AND CONTINUING INTO MON
NIGHT. TEMPS WILL GENERALLY REMAIN IN THE UPPER 30S TO LOWER 40S MOST
PLACES IN THE PERIOD...SAVE THE FAR SE...WHICH COULD SEE A SURGE
INTO THE 50S LATE MONDAY NIGHT.

LONG TERM...
TUESDAY THROUGH SUNDAY. INTENSE MIDLVL STRETCHING/DEFORMATION
THROUGH HEART OF 5H TROF AXIS ACRS SWRN GRTLKS/MIDMSVLY INADOV HIGH
AMPLITUDE DOWNSTREAM WRN ATL RIDGE TO PROMOTE COMPLETE FRACTURE WITH
DEEPENING CUTOFF MON ACRS CNTL MS. SUBSEQUENT NEG TILTED LIFTOUT TUE
INTO TN VLY. LARGE INTERMODEL DISCREPANCIES TO RESOLVE...THOUGH
OBJECTIVE NEG TILT BIAS WOULD LEND MORE CREDENCE TO A SLOWER/LEFT-
TRACKED AND CONSISTENT ECMWF. OP GFS TOO WOUND PER INTER/INTRA
ENSEMBLE MEMBER COMPARO. SUSPECT SUBSEQUENT RUNS OF NAM TO STAIRSTEP
TOWARD EC SPCLY WRT ATTENDANT SFC FEATURES THAT AT THIS TIME APPEAR
TOO RIGHT/DISJOINTED FM SFC REFL. STRONG ISENT UPGLIDE/WAA PATTERN
MON NIGHT INTO TUE/CONNECTION TO SRN GULF STREAM THEN TO MID ATL
MSTR TO PROVIDE STRONG MFLUX WITH NEAR 8 G/KG IN LOWEST KM NOSING
INTO FAR SERN CWA AT DAYBREAK TUE. SLIGHT BUMP TO QPF DY3 IN LINE
WITH HPC SEEMS REASONABLE GIVEN RAMP UP OF 925-85 CONVERGENCE AND
MIDLVL DEFORMATION PIVOT THROUGH THE DAY...WITH TARGET PIVOT POINT
ACRS CNTL-NERN CWA. SLOWED CHANGEOVER WITH MORE LEFT TRACK/STRENGTH
OF WARM LYR ALOFT TO OVERCOME/WARM WETBULB PROFILE PER ECMWF WELL
INTO TUE NIGHT. WINDOW OF OPPORTUNITY FOR SIG ACCUMS APPEARS TO BE
LESSENING. SYSTEM LIFTS OUT QUICKLY WED AM INTO SRN PERIPHERY OF
RAPID NRN STREAMFLOW. NEXT SYSTEM TO DIG ALONG EPAC WED WITH QUICK
RETURN TO SPLIT FLOW PATTERN ACRS CONUS. REASONABLE AGREEMENT WITH
NRN STREAM SHORTWAVE PROGRESSION INTO WRN GRTLKS BY ERLY FRI...WITH
CLIPPER PROGRESSING THROUGH GRTLKS. ERN TX SFC HIGH AND MAJORITY OF
SYSTEM ENERGY BREAKING INTO SOCAL CUTOFF SHOULD GREATLY  MINIMIZE
SYSTEM MSTR. LARGER DISCREPANCIES TOWARD DY7 AND HAVE TAKEN
CONSERVATIVE APPROACH WRT MIXED PTYPE POPS /LWRG OF POPS PRESENTED
IN BLENDED APPROACH PER COORD WITH SURROUNDING OFFICES. IN MIXED
PTYPE UNTIL TRENDS BECM CLEARER...ONE NOTABLE CONCERN WOULD BE POTNL
TREND TWRD WARMER/DEEP SWLY FLOW PER BLOCKED EC PATTERN DVLPG&&

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING FOR
     LMZ043-046.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR LMZ043-046.

&&

SHORT TERM...JC
LONG TERM...MURPHY
AVIATION...FISHER
UPDATE...FISHER
Hazardous weather outlook, Nov 27, 4:03 AM EST, 17 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 AM EST SUN NOV 27 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-280915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
403 AM EST SUN NOV 27 2011 /303 AM CST SUN NOV 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RAINFALL AMOUNTS ON THE ORDER OF 1 TO 3 INCHES MONDAY NIGHT INTO
TUESDAY MAY RESULT IN RENEWED MINOR TO MODERATE RIVER FLOODING.

RAIN WILL LIKELY CHANGE OVER TO SNOW BY TUESDAY NIGHT WITH
MODERATE SNOW ACCUMULATIONS...BEST CHANCES ACROSS NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-280915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 AM EST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST TODAY INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST INTO MONDAY
MORNING. HAZARDOUS CONDITIONS TO SMALL CRAFT WILL RETURN MONDAY
NIGHT THROUGH TUESDAY NIGHT...WITH GUSTS TO 35 KNOT GALES POSSIBLE
DURING THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 2:48 PM ESTFlood WatchIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more19 hr

Nearby

River Flood Watches in Ohio, 2011Every river flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.